Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Local mapping relations and global implicit function theorems


Author: Werner C. Rheinboldt
Journal: Trans. Amer. Math. Soc. 138 (1969), 183-198
MSC: Primary 46.90; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0240644-0
MathSciNet review: 0240644
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90, 54.00

Retrieve articles in all journals with MSC: 46.90, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240644-0
Article copyright: © Copyright 1969 American Mathematical Society